Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How to get rid of hair fall, dark round ring on neck and under arm?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
I want to get rid of dark ring round my neck and dark under arms. Also hair fall is more. Please help
Posted Sat, 27 Oct 2012 in Skin Hair and Nails
Answered by Dr. Kruti 47 minutes later
Thanks for posting your query.
I will be glad to be of assistance.
The dark ring around your neck is most likely pseudoacanthosis nigricans. The most common cause of it is obesity. The treatment of pseudoacanthosis nigricans is slightly difficult. It presents as darkening and velvety appearance of the skin of the nape of the neck most often.

Application of glycolic acid cream 12% at night daily for 6 weeks will help in lightening it to some extent.

Dark underarms occur as a result of hormonal changes and also due to obesity as a part of Pseudoacanthosis nigricans. application of glycolic acid 6% cream for 2 hrs at night will be helpful.

For the hairfall I would recommend taking 10 mg of biotin supplements daily. That would keep the hairfall in control. In case of any iron or doctor to get these levels checked.

Please let me know if you have any more queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor